MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-MR1

HAMILTON MEDICAL AG HAMILTON-MR1
Model Number 1610100
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag case number is cer (b)(4).Investigation ongoing.
 
Event or Problem Description
The following was reported to hamilton medical ag: this event was reported to hamilton while the customer experienced difficulties with adjusting the ventilator device in a way (in pcv+ modus) to ensure that the ventilation is adequate.For some reasons (either due to the patient's health condition or due to transport within the hospital to the mri room) the customer reported that they switched back and forward between this hamilton-mr1 (in pcv+ mode) and a icu ventilator.Both ventilator devices had the same settings.The neonatal patient was sedated.Blood pressure and heartbeat of the neonatal patient increased rapidly.The end-tidal co2 measured value was 9.Finally, by using the hamilton-mr1 in simv mode, the patient's condition stabilized and remained stable throughout the mri session.It was not reported whether alarms were triggered.The device log files were provided to hamilton.There is patient involvement reported.Neither delay in treatment nor harm to the patient, user or third party has been reported.The investigation is ongoing.
 
Additional Manufacturer Narrative
Hamilton medical ag case number is (b)(4).Follow-up 1 - corrected information: udi related data quality updates only.Field d4 was updated with full udi information. .
 
Event or Problem Description

Brand Name
HAMILTON-MR1
Common Device Name
HAMILTON-MR1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDIAL AG
via crusch 8
bonaduz 7402
SZ   7402
Manufacturer Contact
albert beckers
via crusch 8
bonaduz, 7402
SZ   7402
MDR Report Key18595815
Report Number3001421318-2024-00224
Device Sequence Number6726222
Product Code CBK
UDI-Device Identifier07630002813556
UDI-Public(01)07630002813556(11)220301(240)1610100
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K153046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1610100
Device Catalogue Number1610100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2024
Supplement Date Received by Manufacturer01/15/2024
Initial Report FDA Received Date01/29/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown